Zyrtec Children's Indoor & Outdoor Allergies Grape Syrup

Zyrtec Children's Indoor & Outdoor Allergies Grape Syrup

Zyrtec

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Zyrtec® Children's Indoor & Outdoor Allergies Grape Syrup. Allergy. Cetirizine HCl. 1 mg/ml oral solution antihistamine. 24 hour relief of: Sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. 2 yrs. & older. Dye-free. Sugar-free. Dosing cup included
...more >>

Ingredients

Inactive Ingredients: Anhydrous Citric Acid, Flavors, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose. Active Ingredient(in each 5 ml) - Purpose: Cetirizine HCl 5mg - Antihistamine.

Directions

Use only with enclosed dosing cup. Find right dose on chart below. ml = milliliter. Adults and children 6 years and over - 5 ml or 10 ml once daily depending upon severity of symptoms; do not take more than 10 ml in 24 hours. Adults 65 years and over - 5 ml once daily; do not take more than 5 ml in 24 hours. Children 2 to under 6 years of age - 2.5 ml once daily. If needed, dose can be increased to a maximum of 5 ml once daily or 2.5 ml every 12 hours. Do not give more than 5 ml in 24 hours. Children under 2 years of age - ask a doctor. Consumers with liver or kidney disease - ask a doctor. Other information: Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted "Safety Seal®" is broken or missing. See bottom panel for lot number and expiration date. Dosing cup should be washed and left to air dry after each use.

Always refer to the actual package for the most accurate information